# SDR SWAA2021011137487

- Difficulty date: December 18, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FLOOR INTERCOSTAL AT STA 947.5+2'; LBL 25; WL 208 IS CORRODED ON UPPER SURFACE.  REMOVED CORROSION FROM PASSENGER CABIN FLOOR INTERCOSTAL STA 947.5 + 2' LBL 25 WL 208.  VERIFIED USING 10X MAG GLASS, IAW SRM 53-70-51-1A-1.  EVALUATED INTERCOSTAL AS MATERIAL LOSS OF 0.084', ORIGINAL THICKNESS OF .205' MAX ALLOWABLE LOSS OF .0205 INTERCOSTAL IS OUT OF LIMITS, IAW SRM 53-70-51-1A-1.  REPLACED INTERCOSTAL PN 147A5660 ATAG WN1337, IAW BOEING DWG 147A5650 REV A & SRM 51-40-02-0G-0.
